# SDR CALA2014070700879

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 51,909 hours, 18,267 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 251A4400
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TAKEOFF CLIMB OUT AT APPROX 1000 FT SPEED TRIM LIGHT ILLUMINATED & STAB TRIM DID NOT WORK.  FOLLOWED QRH MANUAL TRIMMED ACFT FLAPS 15 LANDING OVERWEIGHT AT 148000 LBS.  TROUBLE SHOT TO THE COLUMN SWITCH MODULE M1201.  R & R SWITCH IAW MM 27-41-51-400-801. OPERATIONS TESTS CHECKED GOOD PERFORMED LAND VERIFY ALL TESTS PASS ACFT IS FULL CAPABLE DISCREPANCY CLOSED.  ROTABLE PARTS CHANGE WAS INDICATED TT 1096678, SN OFF 00083 SWITCH, CONTROL OFF 29-2741-9-0002 0083 ON 29-2741-9-0002 3858.
